Volume 8, Issue 2
The Unique Solvability and Approximation of BVP for a Nonlinear Fourth Order Kirchhoff Type Equation

Dang Quang A and Nguyen Thanh Huong

10.4208/eajam.231017.250118a

East Asian J. Appl. Math., 8 (2018), pp. 323-335.

Preview Full PDF BiBTex 5 1096
  • Abstract

We reduce a nonlinear fourth order equation of Kirchhoff type to an operator equation for a nonlinear term and establish sufficient conditions for the unique solvability of the original problem. Approximate solutions of the problem are derived by a fast converging iterative method. Numerical examples confirm theoretical results and demonstrate the efficiency of the approach used.

  • History

Published online: 2018-05

  • AMS Subject Headings

34B15, 34L30, 65L10, 65L12

  • Cited by